# SDR SIMA20130517011

- Difficulty date: May 17, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 34,480 hours, 31,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE CARGO DOOR SILL CORRODED.  ACFT REMOVED FROM SERVICE.  R & R THE CARGO DOOR SILL IAW SRM 51-40-02, SRM 51-20-03, AND SRM 51-40-06. ACFT RETURNED TO SERVICE.
